CureZone   Log On   Join
Started on Lugol's and I feel kinda weird...
 
RainbowBright Views: 3,118
Published: 12 years ago
 

Started on Lugol's and I feel kinda weird...


So I started taking Lugol's 5% 2 days ago. The first day I took 2 drops, then yesterday I increased that to 4 drops. So far today I have had 2 drops and may or may not take 2 more later.

Right away I felt my fatigue and Depression lift...however it seems to have been replaced by a kind of hyper, overly emotional state. I feel kind of jumpy and cry all day long in spurts, though without any real greif, if this makes sense...(Yes, I am a female, lol.)

I am taking all the adjunct supplements as recommended, except for the magnesium and vitamin b2 (though I noticed my b-complex vitamin seems to have the recommended amount of b2 anyways, so that may be enough).

I guess I should just carry on and see if this passes. Not really sure what to expect though. Any advice or links would be great.

Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.219 sec, (1)